# SDR RAIA00712027

- Difficulty date: December 24, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N850HK
- Make and model: Emb EMB-145
- Aircraft serial: 145003
- Aircraft time: 14,917 hours, 18,063 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLT NR 8018 - IAD - PAX DOOR HARD TO CLOSE /OPEN.  MAINTENANCE LUBE AND SLIGHT ADJUSTMENT ON FORWARD UPPER ROLLER SUPPORT, OPS CHECK GOOD.
